# SDR 97FDEA00465

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082725
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0747 002 CORROSION (C53-111-01-2) AROUND NUTPLATE ON MAIN FLOORBEAM BS 560, LBL 58, WL 208.  REMOVED CORROSION ON FLOORBEAM AT BS 560, LBL 58 AND INSTALLED BEAM REPAIR PER FED-EX SRM 53-10-8, 53-10-1, 51-20-1, 51-40-2.
